Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair loss, lethargy after stopping femara five months ago. Cure for side-effects?

The oncologist who prescribed femara for me left me on it for 8 years, despite symptoms I was complaining about.He apologized and said he never realized it had been that long.It is 5 month now that I stopped taking femara but I still have symptoms, mostly hair loss , lethargy and some other symptoms . I s there anything I can do to help the apathy and lethargy I am finding difficult to cope with?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Hair loss in women occurs chiefly due to mineral deficiency. Watch out what you are eating. Take balanced home made food and go for regular exercises. Sleep and rest are equally important.

You have not mentioned your age but your symptoms are suggestive that you need a lot of calcium, iron, zinc and magnesium in your diet. Take vitamin supplements for a month your lethargy will go away. You should take green vegetables, fresh fruits and berries, they are rich in antioxidants.

Dairy products and milk will help your body get supplemented with enough calcium. Protein rich diet will fill you with energy.

You should start your day with meditation/yoga to stay fresh and active. Use mild herbal shampoo and a quality oil to condition your hair. Do comb your hair with care, do not be rough with it. Sometimes minoxidil works well but test for any allergic reaction before application. If you have sensitive skin avoid applying it. Take care
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor